Author Topic: Just thinking  (Read 949 times)

[Buddie]

Just thinking
« on: April 15, 2014, 12:47:00 am »
Hi all, my legs and arms have ached away today. It just blows my mind that such a small amount of something can cause you so much misery. And to think nobody warns you of any of this, it is mind boggling! I just dont get it!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Just thinking
« Reply #1 on: April 15, 2014, 01:21:42 am »
Right there with you my friend. I sprayed icyhot all over my Iegs earlier. Helped for a while. But ya, the pain is intense and unreal. People SHOULD know if they take a benzo all the risks including all the wd issues. Especially the wd issues!! Sometimes I try and think is there a way to get this message out to the masses. Just that these meds need more one on one education and awareness and people are completely saturated in info of what may lay ahead. Actually, I am guessing these meds will be ripped from the market for any long term use except for being given it in the med environment as a one or two time thing.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Just thinking
« Reply #2 on: April 15, 2014, 01:44:54 am »
That is the bad part. People are uneducated at the fault of their own doctors. And more sad, the drug companies could care less. All about that all mighty dollar! Grrrrrrr  >:(
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Just thinking
« Reply #3 on: April 15, 2014, 05:03:28 pm »
 :tickedoff:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Just thinking
« Reply #4 on: April 17, 2014, 05:01:40 pm »
That is the bad part. People are uneducated at the fault of their own doctors. And more sad, the drug companies could care less. All about that all mighty dollar! Grrrrrrr  >:(

Yep that seems to be the most common story.  I look back at the drugs I've been prescribed by my doctors and remember them telling me things like "there are some minor side effects", but failed to point out that one of those effects was that I'd completely die inside and not feel like myself, and become more like a zombie.

I'm convinced the drug companies know what they're doing and could make drugs that don't have these effects and addiction profiles, and it bloody annoys me that drugs we KNOW can heal people without side effects are made illegal and labeled as harmful, when they're clearly better than what's on offer legally.

Sucks doesn't it?


B :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Just thinking
« Reply #5 on: April 17, 2014, 05:37:02 pm »
Can you say conspiracy? Too dramatic? I don't think so!!!!  :tickedoff:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Just thinking
« Reply #6 on: April 17, 2014, 05:40:06 pm »

Yep that seems to be the most common story.  I look back at the drugs I've been prescribed by my doctors and remember them telling me things like "there are some minor side effects", but failed to point out that one of those effects was that I'd completely die inside and not feel like myself, and become more like a zombie.


B :)

You were "lucky". I don't remember any doctor warning me of side affects. Well, I remember one telling me "the benefits outweigh any possible side affects"...right. Well, they never did.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Just thinking
« Reply #7 on: April 17, 2014, 05:52:34 pm »
[...], I can't wait until you jump! Look how far you've come! Totally rooting for you! And ya, I never got anything like this could happen when taken regularly. It is NOT RIGHT!!!!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Just thinking
« Reply #8 on: April 17, 2014, 06:26:18 pm »
Can you say conspiracy? Too dramatic? I don't think so!!!!  :tickedoff:
Well, I don't know about anyone else but I don't know what else we can call it!




Yep that seems to be the most common story.  I look back at the drugs I've been prescribed by my doctors and remember them telling me things like "there are some minor side effects", but failed to point out that one of those effects was that I'd completely die inside and not feel like myself, and become more like a zombie.


B :)

You were "lucky". I don't remember any doctor warning me of side affects. Well, I remember one telling me "the benefits outweigh any possible side affects"...right. Well, they never did.

Oh yes, I've heard that one, too.  Bunch of crap that was as well!


B :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Just thinking
« Reply #9 on: April 18, 2014, 05:28:16 am »
[...], I can't wait until you jump! Look how far you've come! Totally rooting for you! And ya, I never got anything like this could happen when taken regularly. It is NOT RIGHT!!!!

Thanks [...]! Fingers crossed I should be jumping within the next 2 weeks. So, we'll see how it goes.  ;D
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.